# SDR CWQR2006012

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: General aviation
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 5,453 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000134
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION THE ELEVATOR TRIM CABLE ASSEMBLY WAS FOUND TO BE FRAYED WHERE IT PASSES THROUGH THE HORIZONTAL STABLIZER. THE CABLE APPEARS TO HAVE BEEN INSTALLED PROPERLY AND IT DOES NOT LOOK AS IF IT WAS DAMAGED DURING INSTALLATION.  AN SCR HAS BEEN SUBMITTED TO CESSNA CITATION UNDER 242172.
